# SDR RAIA00501034

- Difficulty date: January 13, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 15,067 hours, 14,346 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Blown
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5651- STL- LEFT PACK FAULT, LOUD NOISE.  MAINTENANCE INSPECTED AND FOUND BLOWN DUCT BY NR 1 PACK, REATTACHED BLOWN DUCT AND SECURED CLAMPS.
